# SDR UALA2013010700086

- Difficulty date: January 5, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 70,965 hours, 13,477 cycles
- Engine: Pwa PW4077
- System (JASC): 3830 · Waste Disposal System
- Part: Module
- Part number: 285W00271
- Part serial: 113
- Condition: Faulty
- Location: Waste System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVALID DATA SHOWS FOR WASTE.  MSG IS 23-024-03 REPLACED OEU 3-1-1 NO HELP, REINSTALL ORIGINAL OEU.  LAVS 1L CENTER ,2L OUTBD, 3L FWD AND 4R OUTBD ALL FLUSH NORMAL.  NO LEAKS AT WASTE TANKS.  NEEDS ZMU MR23319 NONE AT IADJL.  RPL'D ZMU NR 3.  INDICATION CHECKS NORMAL.
